# SDR CALA9701701

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN AFT TANG AT AFT VENT BOX STRINGER INSIDE RT WING TANK ACCESS CUTOUT 7616, WS 629. THE AREA WAS REPAIRED IAW EA 5762-01050.
